# SDR SWIA201332846

- Difficulty date: February 15, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 27,986 hours, 23,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT WING EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  (FLT 6242)  CLEANED CONNECTOR ON LOWER LEFT WING EMERGENCY EXIT SIGN.
